skip to main content
Show Results with: Show Results with:

Legality of XML-Schema Type Hierarchies

Formica, A.

The computer journal. VOL 47; NUMBER 5, ; 2004, 591-601 -- Oxford University Press (pages 591-601) -- 2004

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait